MathSciNet Relay Station
MathSciNet bibliographic data
MR2776514 34G20 (34B10 34K30 35R20 47D06)
Hernández, Eduardo; dos Santos, Jair Silvério; Azevedo, Katia A. G. Existence of solutions for a class of abstract differential equations with nonlocal conditions. Nonlinear Anal. 74 (2011), no. 7, 2624–2634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement